MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER 58_49; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 3015516266 PINNACLE DM LINER 58_49; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Model Number 1218-58-049
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to pain.Doi: (b)(6) 2021, dor: (b)(6) 2021, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that no patient harm occurred.
 
Event or Problem Description
With regards to this, please confirm if any of the following information is available: do you confirm that the products will be not sent back to serf? could you specify which devices have been revised? could you send a surgical report and x rays ? please specify the patient¿s age? answers: products will not be sent back to serf.The pinnacle dm liner, bimentum pe liner, articul/eze 28 metal head.No additional information available.77.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per (b)(4), review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.

Brand Name
PINNACLE DM LINER 58_49
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12562499
Report Number1818910-2021-21711
Device Sequence Number1240671
Product Code LPH
UDI-Device Identifier10603295520306
UDI-Public10603295520306
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1218-58-049
Device Catalogue Number121858049
Device Lot Number9704080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/23/2021
10/27/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/11/2021
10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +8.5 BL; BI MENTUM PFRK PE LINER 28 49; PINNACLE DM LINER 58_49; ARTICUL/EZE BALL 28 +8.5 BL; BI MENTUM PFRK PE LINER 28 49; PINNACLE DM LINER 58_49
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR